# SDR 95ZZZX1489

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141ER
- Make and model: Socata TB9
- Aircraft serial: 1335
- System (JASC): 2740 · Stabilizer Control System
- Part: Lever Arm
- Condition: Rivet Broken
- Location: Stabilator
- Part time: 1,949 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, FOUND TOP RIVET CONNECTING THE STABILATOR LEVER ARM TO THE CONTROL PYLON BROKEN.  LOOKED UP THE PROPER PART NUMBER TO REPLACE THE RIVET, FOUND THE PARTS BOOK CALLED FOR TWO BOLTS, NOT RIVETS.  ALSO, INSPECTED ACFT N243ER, SN 1336, MODEL TB-9, AND FOUND SAME IMPROPER HARDWARE.  THERE ARE 26 SOCATA TB-9'S IN THE FLEET THAT ARE MAINTAINED.
